# SDR DALA2016102110232

- Difficulty date: October 26, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 63,500 hours, 16,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT FS 293, BETWEEN S-18R AND S-19R. REF ERA 540714-14 FOR REPAIR.
